# SDR ASAA12511166

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 16,667 hours, 4,975 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HARNESS MW0316 IS CHAFED ONE INCH FROM TERMINAL LUG AT CONNECTION TO UPPER FAN FIRE DETECTOR ASSY.  REMOVED HARNESS IAW MM 26 11 02 000 801.  INST HARNESS IAW MM 22 11 02 400 801.  OPS CHECK NORMAL REF MM 26 11 00 710 801.
